# SDR SWAA2025060666778

- Difficulty date: May 2, 2025
- Submitted: June 6, 2025
- Operation: Air carrier
- Aircraft: N222WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34290
- Aircraft time: 64,101 hours, 38,519 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Support Angle
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON SUPPORT ANGLE LOCATED AUXILIARY TRACK2 OF SLAT 1 AT LT WING 2025-291134 <[01].  REPLACED SUPPORT ANGLE LOCATED AUXILIARY TRACK2 OF SLAT 1 AT LT WING IAW B737-700 SRM 51-40-02-0G-0; [02] REPLACED SUPPORT ANGLE LOCATED AUXILIARY TRACK2 OF SLAT 1 AT LT WING IAW B737-700 SRM 51-40-02-0G-0.
